MathSciNet Relay Station
MathSciNet bibliographic data
MR111077 (22 #1941) 60.00
Bellman, Richard; Kalaba, Robert Invariant imbedding, random walk and scattering. II. Discrete versions. J. Math. Mech. 9 1960 411–419.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement